Skip to main content

MIN-MAX THEORY AND THE ENERGY OF LINKS

Author(s): Agol, Ian; Coda Marques, Fernando; Neves, Andre

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1p96h
Abstract: Freedman, He, and Wang conjectured in 1994 that the Möbius energy should be minimized, among the class of all nontrivial links in Euclidean space, by the stereographic projection of the standard Hopf link. We prove this conjecture using the min-max theory of minimal surfaces.
Publication Date: Apr-2016
Electronic Publication Date: 4-Jun-2015
Citation: Agol, Ian, Marques, Fernando C, Neves, Andre. (2016). MIN-MAX THEORY AND THE ENERGY OF LINKS. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 29 (561 - 578. doi:10.1090/jams/835
DOI: doi:10.1090/jams/835
ISSN: 0894-0347
EISSN: 1088-6834
Pages: 561 - 578
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.